MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING (QTY 1)

FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING (QTY 1)
Model Number SET-0021-1
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: nurse reported: the ivf were leaking from the flow dial area.The patient's bed was wet.When you flush the tubing, the fluids leak from flow dial.Drug used: 0.9% ns sample available?: yes.A preliminary review of the logs identified the following issue: administration set leak (external part).Unknown if issue stopped an active infusion.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
One sample of ivenix administration set was returned for evaluation.No defects were observed during visual inspection.The gold foil corresponded to the specific code set-0021-25.During the microscopic evaluation liquid drops were coming out of the ivenix unit from the resistor knob.An underwater leak test was performed, and a leak was detected, bubbles were observed coming from the flow dial area.During the autopsy of the resistor knob the seal was found positioned inverted on the pump side.The customer complaint is confirmed.The root cause could be related to improper placement of the seal (wafer side up).Also, the adjustment method used in primary lube was incorrect and lacked standardization following the mgs implementation, which led to insufficient detection sensitivity for improperly positioned seals due to the reduced translucency of the new cassettes.An internal investigation was opened to address this issue.The current process controls detection include 1) 100% leak and occlusion test is performed through the leak and occlusion test machine in order to capture units with any blockage or leak failure mode, 2) quality sampling for final physical testing, for performing a flow and underwater leak tests, 3) 100% visual inspection during the manufacturing process and final physical inspections, 4) primary lube machine detects the correct position of the seal at the knob.The batch review could not be performed as the affected batch was not provided.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING (QTY 1)
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047-8930
MDR Report Key22320520
Report Number3014732157-2025-00691
Device Sequence Number9024105
Product Code FPA
UDI-Device Identifier00811505030108
UDI-Public00811505030108
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0021-1
Device Catalogue NumberSET-0021-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown